# SDR AU981102

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shaft
- Part number: 2751540003
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR TORQUE LINK SHAFT SHEARED THROUGH ONE OF THE LOCKING PIN HOLES.   PART TC:  6,563.
